# SDR 97ZZZX4819

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7325L
- Make and model: Piper PA-31P
- Aircraft serial: 317400206
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 4701402
- Condition: Failed
- Location: Rt Exhaust
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, RT TAILPIPE FELL OFF AIRCRAFT.  EXHAUST BURNED A HOLE IN LOWER COWL.  INVESTIGATION FOUND ISOLATOR BRACKETS BROKEN, AND ALL EXHAUST SLIP JOINTS LOOSE.  SUSPECT LOOSE JOINTS CAUSED VIBRATION THAT BROKE ISOLATOR BRACKET.  SUBMITTER RECOMMENDS THE EXHAUST SYSTEM BE PRESSURE TESTED TO FIND LOOSE SLIP JOINTS.
